# SDR SIMA20131210011

- Difficulty date: December 10, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 23,937 hours, 20,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070011500
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT HAND HELD FLASHLIGHT HAS NO CHARGE.  REMOVED & INSTALLED SERVICEABLE FLIGHT ATTENDANT FLASHLIGHT BASE IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
